# SDR DHLA2008745610

- Difficulty date: September 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 335 BETWEEN S-20L AND S-21L SKIN WITH DENT.  REPAIRED FUSELAGE SKIN SECTION AT BS 332.25 TO BS 336 BETWEEN S-20L AND S-21L IAW B727 SRM 53-30-3 FIG 13.
